# SDR DALA2021112307204

- Difficulty date: November 22, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 62,954 hours, 27,191 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2027359) DURING INSPECTION FOUND EXISTING REPAIR WAS FOUND ON STA 727+2.7. STA ON STA 727+2.7 WAS REPAIRED PER ETI-37-21-515 REVISION 3 AND ERA 595429-14AD.
